# SDR RAIA201903050001

- Difficulty date: March 5, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 14537862001
- Condition: Cracked
- Location: Fuselage
- Part time: 41,291 hours, 41,291 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TORSION BAR AFT SUPPORT BRACKET LOWER MOUNT IS CRACKED. REMOVED 2(EA) CRACKED BRACKET AT CARGO DOOR TORSION BAR AFT SUPPORT BRACKET ASSY. P/N 145-37862-001 AND 145-25677-003. PARTIALLY INSTALLED 2 EA BRACKETS SAME AS ABOVE. INSTALLED BRACKETS 2 EA AT AFT CARGO DOOR TORSION BAR BRACKET ASSY. P/N'S 145-37862-001, AND 145-25677-003.
